Some results on isomorphic fuzzy subgroups


AKTAŞ H.

Journal of mathematics and computer science, vol.12, no.2, pp.152-158, 2014 (ESCI)

  • Publication Type: Article / Article
  • Volume: 12 Issue: 2
  • Publication Date: 2014
  • Journal Name: Journal of mathematics and computer science
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.152-158
  • Erciyes University Affiliated: Yes

Abstract

The purpose of this paper is to give some properties of the isomorphic fuzzy subgroups and to obtain relationships among their level subgroups